I got injured about 3yrs ago with a back injury, and its never been treated with care from doctors who care and listen to what the problem is I'm having. So anyways my doses have increased on pain killers, and I just want to stop, but its so hard. Help please! Any suggestions?
Please be aware that the usually as you increase the dose , the pain will increase as well . I a phenomenon called Hyperalgesia. Please read more about it here: www.opiates.com/opiates/hyperalgesia.html . It increases your sensitivity to pain. Opiates should not be used for a long time because will cause physical dependency and Hyperalgesia. Most of the patients we see are chronic pain patient that lost control of their intake of pain medication. Speak to your doctor about non-narcotic options.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.